# SDR SIMA20140927002

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 35,894 hours, 32,373 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermal Switch
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BLEED 2 LEAK ON EICAS.  PERFORMED FIM TASK 36-20-00-810-802A.  REPAIRED THERMAL SWITCH ON NR 2 BLEED SYS IAW WM 36-21-50.  OPERATIONS CHECKED GOOD, NO MSG NOTED.
